International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 587917 | https://doi.org/10.1155/S1048953398000057

Pierre Le Gall, "The stationary G/G/s queue", International Journal of Stochastic Analysis, vol. 11, Article ID 587917, 13 pages, 1998. https://doi.org/10.1155/S1048953398000057

The stationary G/G/s queue

Received01 Nov 1997
Revised01 Feb 1998

Abstract

The distribution of the queueing delay in the stationary G/G/s queue is given with an application to the GI/G/s queue and to the M/G/s queue.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views85
Downloads289
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.